# SDR R61A201612080708

- Difficulty date: November 30, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 24,416 hours, 19,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065766001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 19R, FRAME 89. REMOVED AND REPLACED THE SECTION OF THE STRINGER & SPLICE IAW ETD2016-170-107044.
